# SDR RAIA00204134

- Difficulty date: April 17, 2002
- Submitted: May 9, 2002
- Operation: Air carrier
- Aircraft: N424TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 124
- Aircraft time: 30,024 hours, 30,136 cycles
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Part number: 10718
- Part serial: 1372
- Condition: Malfunctioned
- Part time: 19,239 hours, 20,901 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5546-STL- DURING CLIMB LEFT FUEL HEATER INDICATED IN THE RED. MAINTENANCE INSPECTED AND PLACED ON DEFERRAL. LATER CLEARED DEFERRAL BY REMOVING AND REPLACING THE FUEL HEATER.
